# SDR AALA2020010839016

- Difficulty date: December 30, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 57,025 hours, 25,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281700420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN WET AREA FLOOR BEAM AT FR 20 AND Y254. REPLACED FLOOR BEAM PER SRM 51-42-11.
